# SDR SIMA2020010231004

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 7,150 hours, 4,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 142091143
- Part serial: 2308
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRK RH FAULT/BRK LH FAULT ON APPROACH TO KSHV QRH PROCEDURES ACCOMPLISHED.-C/A-RESET SYSTEM PER FIM TASK 32-42-00-810-823 FAULT CLEARED OPS CHECK GOOD AT THIS TIME. REF ITEM 3 THIS LOG PAGE FOR FURTHER ACTION. REMOVED AND REPLACED BCM OUTBOARD IAW AMM 32-41-07. OPS CHECKS GOOD.
